# SDR DXTA2016091206300

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 13,779 hours, 8,190 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP. THE ODOR COMING OUT OF BOTH PAC'S IS UNBEARABLE WITH APU RUNNING, BURNED OIL AND FISHY ODOR.  INSPECTED APU FOR OIL RESIDUE NO OIL RESIDUE WAS FOUND.  REMOVED OLD COALESCER SOCKS INSTALLED NEW COALESCER SOCKS.  OPS CHECK AND LEAK CHECK GOOD.  WORK DONE IAW MM CH 21-51-00.
